# SDR VNAA0608022

- Difficulty date: August 19, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 5,068 hours, 5,136 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED WHILE INFLIGHT WHEN SELECTING FLAPS 30 AND FLAPS 45 THE AIRCRAFT ROLLED RIGHT WING DOWN WITH AND WITHOUT THE AUTO PILOT ENGAGED.  GEAR WAS UP FOR FLAPS 30 AND DOWN FOR FLAPS 45.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE FLAPS AND AILERONS.  OPS CHECKS GOOD.  FUNCTIONAL CHECK FLIGHT WAS COMPLETED-4 CYCLES OF FLAPS AND GEAR-NO ROLLING MOVEMENT NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
